# SDR 2008UALA01311

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENG IDG FEEDERS SHOW SIGNS OF HEAT DAMAGE AT TERMINALS.  FOUND DAMAGED TERMINALS AT IDG TERMINAL BLOCK.  REPLACED TERMINALS.  AC OK FOR SERVICE.
